# SDR COEA2018112348801

- Difficulty date: October 24, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,653 hours, 29,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: S57510526026
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188750 NR 500042 HEAVY CHECK COE/MINOR REPAIR: LH WING LOWER TRAILING EDGE DROP DOWN PANEL 531AB MIDDLE HINGE SUPPORT ATTACH PLATE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED HINGE WITH OEM PART.
